# SDR AUS20011348

- Difficulty date: December 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 2722 · Rudder Actuator
- Part: Control Valve
- Part number: 7801401
- Condition: Leaking
- Location: Rudder Actuator
- Component: Rudder Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC OIL WAS FOUND LEAKING FROM THE LOWER RUDDER PCU TRANSFER VALVE.
